# SDR 3J7R2024081200001

- Difficulty date: August 12, 2024
- Submitted: August 12, 2024
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N261QS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 6055
- Aircraft time: 7,042 hours, 3,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AA52463A03
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD RH EMERGENCY LIGHT INOP DURING SERVICE CHECK.
